# SDR O2GA202001190101

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 13,063 hours, 9,366 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RED GEAR UNLOCK LIGHT ILLUMINATED FOLLOWED BY 'HYD PRESS' ANNUNCIATOR. FOLLOWED CHECKLIST, DIVERTED TO MCO, AIRPORT EMERGENCY RESCUE TEAM NOTIFIED AND WERE STANDING BY. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE LEFT AND NOSE GEAR UP-LOCK SWITCHES. GEAR SWINGS AND OPERATIONAL CHECK COMPLIED WITH. AIRCRAFT RELEASED FOR OCF.
